MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-5002-33
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Expulsion (2933)
Health Effect - Clinical Codes Exsanguination (1841); Loss of consciousness (2418); Blood Loss (2597)
Date of Event 10/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.The user facility had emphasized there were no product problem as upon inspection of the venous avf needle.Hence, this incident is not related to our manufacturing process.Nonetheless, briefing was conducted to relevant operators and inspectors for their awareness on the reported defect.It was noted that 1 piece of tape across wing was no longer on patient's skin and needle but 2 other pieces were intact on skin and on needle.
 
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient, approximately 45 minutes into a scheduled 4 hour hemodialysis treatment when the dialysis machine alarmed arterial pressure.The patient was found in the hemodialysis chair with venous fistula needle dislodged with the tape intact on wings of the venous fistula needle.A pool of blood was noted below the chair, which continued to the wall behind the chair.Chair was in semi-reclined position.Ebl 300 ml.Patient was unresponsive with erratic respiratory rate.Blood pressure was 112/60, pulse 60.2 liters of normal saline was administered through arterial needle.Patient was placed in trendelenburg position and oxygen of 10 l was applied via nasal cannula.Patient was drowsy but responding to verbal stimuli.Ems was called.One unit of packed red blood cells (prbc) was administered in the er and patient was then discharged home.The patient returned to the facility for his next scheduled hemodialysis appointment treatment on (b)(6) 2018.

Brand Name
WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key8140757
Report Number3002807350-2018-00009
Device Sequence Number10832127
Product Code FIE
UDI-Device Identifier08888483005291
UDI-Public08888483005291
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2018
Report Date (Section F) 11/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number820-5002-33
Device Lot Number180531361
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/23/2018
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient Weight94